# SDR DHL2002365007

- Difficulty date: July 21, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT SSC (SINGLE STROKE CHIME) AND MWP (MASTER WARNING PANEL) LOOPS LIGHT ILLUMINATED FIRE DET PANEL BOTH A & B LOOPS TESTED OK.  MWP LOOPS AND CHIMES CONTINUE INTERMITTENT.  RERACKED FIRE CONTROL UNIT AN OPS CHECK OK PER MM 26-00.
